- -

A note on measure and expansiveness on uniform spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on measure and expansiveness on uniform spaces

Show simple item record

Files in this item

dc.contributor.author Das, Pramod es_ES
dc.contributor.author Das, Tarun es_ES
dc.date.accessioned 2019-04-04T06:51:26Z
dc.date.available 2019-04-04T06:51:26Z
dc.date.issued 2019-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/118955
dc.description.abstract [EN] We prove that the set of points doubly asymptotic to a point has measure zero with respect to any expansive outer regular measure for a bi-measurable map on a separable uniform space. Consequently, we give a class of measures which cannot be expansive for Denjoy home-omorphisms on S1. We then investigate the existence of expansive measures for maps with various dynamical notions. We further show that measure expansive (strong measure expansive) homeomorphisms with shadowing have periodic (strong periodic) shadowing. We relate local weak specification and periodic shadowing for strong measure expansive systems. es_ES
dc.description.sponsorship The first author is supported by the Department of Science and Technology, Government of India, under INSPIRE Fellowship (Registration No- IF150210) Program since March 2015. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation DST/INSPIRE/No- IF150210 es_ES
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Expansiveness es_ES
dc.subject Measure expansiveness es_ES
dc.subject Expansive measures es_ES
dc.subject Equicontinuity es_ES
dc.subject Shadowing es_ES
dc.subject Specification es_ES
dc.title A note on measure and expansiveness on uniform spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2019-04-04T06:29:50Z
dc.identifier.doi 10.4995/agt.2019.8843
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Das, P.; Das, T. (2019). A note on measure and expansiveness on uniform spaces. Applied General Topology. 20(1):19-31. https://doi.org/10.4995/agt.2019.8843 es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2019.8843 es_ES
dc.description.upvformatpinicio 19 es_ES
dc.description.upvformatpfin 31 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 20
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Department of Science and Technology, Government of India es_ES


This item appears in the following Collection(s)

Show simple item record